# SDR DALA2014120106355

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 57,829 hours, 18,706 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door Frame
- Condition: Deformed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT ACCESS DOOR FRAME DEFORMED.  REPAIRED IAW ERA 529472-14, REV 0.
